# SDR CALA2018110972318

- Difficulty date: November 5, 2018
- Submitted: November 9, 2018
- Operation: Air carrier
- Aircraft: N424UA
- Make and model: Airbus A320-232
- Aircraft serial: 506
- Aircraft time: 78,500 hours, 30,211 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Tray
- Part number: D53480020
- Condition: Cracked
- Location: Frames 68-69
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN RH FR68-69 SHEAR SUPPORT TRAY CRACKED PER HAECO LCQ NR 9297211 A3NB-53-3-6299 GENERATED BY V061742 REMOVED CRACED SHEAR SUPPORT TRAY FABRICATED NEW TRAY AND INSTAL LED IN AFT CABIN RH SIDE FR 68-69 IAW A320 SRM 51-72-11-911-001 DWG D53480020 A320 SRM 51-26-12-911-*002 PART MARKED PER GMM UAL 02-35-05 MAJOR REPAIR AND SDR BY MECH V920051 INSP BY V077960
